MathSciNet Relay Station
MathSciNet bibliographic data
MR2435712 65M60 (76M10)
Si, Zhiyong; Feng, Xinlong; Abduwali, Abdurishit The semi-discrete streamline diffusion finite element method for time-dependented convection-diffusion problems. Appl. Math. Comput. 202 (2008), no. 2, 771–779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement